# SDR HEEA063150

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 23046020
- Condition: Failed
- Location: Starter/Gen
- Part time: 12,956 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER/GENERATOR WOULD NOT TURN OVER.
